Papers in ISI Web of Science:

A.Alabdulgader, R.McCraty, M.Atkinson, Y.Dobyns, A.Vainoras, M.Ragulskis, V. Stolc. Long-term study of heart rate variability responses to changes in the solar and geomagnetic environment. Scientific Reports. ISSN 2045-2322. Nature Publishing Group. 2018, article no. 2663, doi:10.1038/s41598-018-20932-x. pdf

T.Telksnys, Z.Navickas, R.Marcinkevicius, M.Ragulskis. Existence of solitary solutions in systems of PDEs with multiplicative polynomial coupling. Applied Mathematics and Computation. ISSN 0096-3003. Elsevier. 2018, vol.320, p.380-388. pdf.

K.Lukoseviciute, R.Baubliene, D.Howard, M.Ragulskis. Bernstein polynomials for adaptive evolutionary prediction of short-term time series. Applied Soft Computing. ISSN 1568-4946, Elsevier. 2018, vol. 65, p. 47-57. pdf

Z.Navickas, M.Ragulskis, D.Karaliene, T.Telksnys. Weak and strong orders of linear recurring sequences. Computational and Applied Mathematics. 2018, accepted article in press.

Guangqing Lu, L.Saunoriene, S.Aleksiene, M.Ragulskis Optical image hiding based on chaotic vibration of deformable moire grating. Optics Communications. ISSN 0030-4018, Elsevier, 2018, vol.410, p.457-467. pdf

Laifa Tao, Chao Yang, Yujie Cheng, Chen Lu, M.Ragulskis. Machine component health prognostics with only truncated histories using geometrical metric approach. Mechanical Systems and Signal Processing. ISSN 0888-3270, Elsevier. 2018, accepted article in press.

Z.Navickas, T.Telksnys, I.Timofejeva, R.Marcinkevicius, M.Ragulskis. An operator-based approach for the construction of closed-form solutions to fractional differential equations. Mathematical Modelling and Analysis. ISSN 1392-6292. Taylor & Francis. Accepted article in press.

I.Timofejeva, K.Poskuviene, M.Cao, M.Ragulskis. Synchronization measure based on a geometric approach to attractor embedding using finite observation windows. Complexity. ISSN 1099-0526, Hindawi. 2018, accepted article in press.

G.Lu, R.Smidtaite, Z.Navickas, M.Ragulskis. The effect of explosive divergence in a coupled map lattice of matrices. Chaos Solitons and Fractals. ISSN 0960-0779, Elsevier, 2018, accepted article in press.